Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some inequalities for the multiplicator of a finite group


Author: Michael R. Jones
Journal: Proc. Amer. Math. Soc. 39 (1973), 450-456
MSC: Primary 20D30
MathSciNet review: 0314975
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is devoted to the derivation of certain upper and lower bounds for the multiplicator of a finite group. The lower bounds enable us to give a sufficient condition for a finite group to have nontrivial multiplicator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D30

Retrieve articles in all journals with MSC: 20D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0314975-6
PII: S 0002-9939(1973)0314975-6
Keywords: Multiplicator, $ p$-group, central subgroup
Article copyright: © Copyright 1973 American Mathematical Society